# SDR ASAA2015042311484

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 31,213 hours, 9,673 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0939
- Condition: Failed
- Location: Nr 1
- Part time: 45,529 hours, 18,888 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEN 1 TRIPPED OFF AT 37,000FT AND WOULD NOT RE-SET. GROUNDED - YES. REPLACED THE #1 ENG IDG REF AMM 24-11-11. PERFORMED OPS TEST FOR #1 IDG REF AMM 24-11-00, LEAK CHECK PERFORMED REF AMM 71-00-00, NO LEAKS NOTED.
